# SDR 08FDEA01315

- Difficulty date: April 6, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: 2215459501
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE DRAIN MANIFOLD TUBE CRACKED REMOVED DRAIN MANIFOLD IAW FEDEX AMM 71-70-14-4.  WELDED DRAIN MANIFOLD IAW EA 6-7170-  118466, POWER PLANT, DRAIN MANIFOLD ASSEMBLY CRACK, REPAIR.  REINSTALLED DRAIN MANIFOLD IAW FEDEX AMM 71-70-14-4.
